# SDR FDEA201007262686

- Difficulty date: July 26, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,786 hours, 48,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: AQ0008
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINT PRE-FLT FOUND LT ENTRY DOOR, EMERGENCY LIGHT INOP.  NEW BATTERIES NO HELP.  REPLACED LIGHT ASSY IAW AMM 33-50-101-2-0.  OPS CKS GOOD.  PREMATURE REMOVAL/INSTALLATION  OFF.
